# SDR HALA2018121000637

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 529 hours, 108 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - WX + T + H AND TERR FLASH CONTINUOUSLY WHEN TERR ON ND IS SELECTED ON CA'S SIDE ND.// FOUND DEFECT ASSOCIATED WITH #2 RADAR SYS. RE-RACKED #2 WEATHER RADAR TRANSCEIVER "15Q2" DEFECT CLEARED. OPS CHECK GOOD. OK TO SERVICE
